# SDR CA150211007

- Difficulty date: January 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 7 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 630B060076
- Condition: Leaking
- Location: Hyd System
- Part time: 652 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC HOSE LEAKING AT SWAGED END.  SIGNIFICANT FLUID LOSS.  FOUND DURING POST FLIGHT CHECK.
